# SDR 97ZZZX2784

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-14
- System (JASC): 2450 · AC Power Distribution System
- Part: Bellcrank
- Part number: 4009210
- Condition: Cracked
- Location: Lt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FLAP BELLCRANK CRACKED.  REF:  PIPER SB 109.
